Analgesic and Anti-Inflammation Medications and Tinnitus

Discussion in 'Support' started by George, Apr 11, 2015.

tinnitus forum
    1. George

      George Member

      Tinnitus Since:
      11/2012
      Has anyone had an experience of long-term usage of analgesic (pain medication) and/or anti-inflammatory medicines for improving tinnitus?
       
    2. Stink

      Stink Member

      Location:
      US
      Tinnitus Since:
      09/2000
      how would those improve tinnitus?

      they are usually ototoxic are they not??
      do you have information i have not?
       
    3. linearb
      Psychedelic

      linearb Member Hall of Fame

      Location:
      East Coast USA
      Tinnitus Since:
      1998
      Many people with an inflammatory component to their t, see some effect from these drugs.

      Yes, in many cases they are ototoxic or can cause problems if used chronically.

      I get some overall health benefits from concentrated turmeric, which is a potent anti-inflammatory, and as far as I know has no real downsides.
       
    4. LifesABeach
      Depressed

      LifesABeach Member

      Tinnitus Since:
      02/2006
      Cause of Tinnitus:
      Wish I knew
      Is that the so-called super bio-curcumin? (I have a very good friend with knee problems who swears this stuff helped him as an anti-inflammatory.)
       
    5. I who love music
      Cheerful

      I who love music Member

      Location:
      Michigan
      Tinnitus Since:
      mid seventies
      Improving tinnitus? No.
      Worsening it? YES.
       
    6. 400runner

      400runner Member

      Location:
      Sydney
      Tinnitus Since:
      07/2014
      Cause of Tinnitus:
      Anti inflammatory medication
      Hi George, I got it in the first place from taking anti inflams. I'm terrified to take anything, even panadol.
       
    7. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Ant inflammatory medication can cause tinnitus,never heard of them helping tinnitus only steroids in the early days...lots of love glynis
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.